# SDR YENA201902250101

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 54,641 hours, 19,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 781921
- Condition: Failed
- Location: Cabin
- Part time: 10,215 hours, 3,872 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EPSU BATTERY 11WL FAILS EMERG LIGHT SYSTEM TEST; R & R BATTERY AT EPSU 11WL IAW AMM 33-51-38, SYSTEM OPS CHECKS GOOD.
